Economic Theory Bulletin

, Volume 5, Issue 1, pp 119–126

A remark on discontinuous games with asymmetric information and ambiguity

Research Article

DOI: 10.1007/s40505-016-0100-5

Cite this article as:
He, W. & Yannelis, N.C. Econ Theory Bull (2017) 5: 119. doi:10.1007/s40505-016-0100-5

Abstract

We consider discontinuous games with asymmetric information and ambiguity (i.e., players have maximin preferences à la Gilboa and Schmeidler (1989)). It is shown that the existence of equilibria follows directly from the existence of Nash equilibria in every ex post game if all players are endowed with the maximin preferences. This is false for discontinuous games where players have Bayesian preferences as shown in He and Yannelis (2015a).

Keywords

Discontinuous game Asymmetric information Ambiguity Maximin expected utility 

Mathematics Subject Classification

C62 D81 D82 

Copyright information

© Society for the Advancement of Economic Theory 2016

Authors and Affiliations

  1. 1.Department of Economics, Henry B. Tippie College of BusinessThe University of IowaIowa CityUSA